| Model Number |
380652-46 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure using an xi system, user informed the technical support engineer (tse) that there was a continuous error on universal surgical manipulator (usm) 2.Multiple hard power cycles of the patient side cart (psc) were performed, but the issue persisted.The tse reviewed the system logs and confirmed the occurrence of the errors.The user converted the procedure to another dv system to continue with the procedure as planned.No known impact or patient consequence was reported.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the universal surgical manipulator (usm) 2.The system was verified and ready for use.Intuitive surgical, inc.(isi) has received the unit; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.